# SDR UIEA2017072801339

- Difficulty date: July 31, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 85,453 hours, 18,001 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Bonding Jumper
- Part number: BACJ40A208
- Condition: Damaged
- Location: Ac Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AIR CONDITIONING BAY ACCESS DOOR 194LR FOUND WITH TWO BONDING JUMPERS DAMAGED AND FRAYED.  THE BONDING JUMPERS WERE REMOVED AND REPLACED IAW AMM 20-10-21, REV 121, AND BONDING RESISTENCE CHECK PERFORMED IAW SWPM 20-20-00, REV 64.
